# SDR FDEA202505020708

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63107
- Aircraft time: 9,164 hours, 4,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OUTBOARD FLAP LOWER SKIN LH WING.OTEF 171.75 L= 1.750" W= 1.300 D=0.008" A/Y=   162  OUTBOARD FLAP LOWER SKIN LH WING OTEF 171.75 WAS REPAIRED IAW B767 SRM 57-53-01-2R   REP 1 FIG 201 (SHEET 3) AND SRM 51-70-10-2R REP 4 FIG 201 (SHEET 2) REV 90 AUG 15,2024
